Toxic Epidermal Necrolysis Caused by Amoxicillin

Celalettin Sever
2011 Journal of Clinical and Analytical Medicine  
Özet Toksik epidermal nekroliz (TEN), genelde ilaçlar ve enfeksiyonların neden olduğu ateş, stomatit ve konjonktivitin eşlik ettiği şiddetli bir cilt reaksiyonudur. Birçok ilacın TEN'e neden olduğu literatürlerde bildirilmiştir ancak amoksisilinin neden olduğu TEN olgusu literatürlerde nadir olarak rapor edilmiştir. Bu olgu sunumunda, tonsilit tedavisinde reçetesiz olarak amoksisilin kullanan bir bayan hastada gelişen TEN olgusu sunulmuştur. Son yıllarda enfeksiyonların tedavisinde
more » ... isinde amoksisilinin yaygın olarak kullanılmaya başlanması, bu ilaca bağlı gelişen TEN olgularında görülen insidans artışını açıklamaktadır. Nadir olarak TEN'e sebep olan bir ilacın sitotoksik bir reaksiyona neden olduğunun açıklanması oldukça zordur. Anahtar Kelimeler Toksik Epidermal Nekroliz, Amoksisilin, İlaç Reaksiyonu. Abstract Toxic epidermal necrolysis (TEN) is a severe skin reaction related to drugs and infections, characterized by fever, stomatitis and conjunctivitis. Many drug related TEN cases have been reported in literature but amoxicillin related TEN cases are rare. In this article, a case of amoxicillin related severe TEN in a female patient during treatment of tonsillitis has been reported. The increased use of amoxicillin, especially for control of infection, may be the reason for the increased incidence TEN due to the same drug. The identification of a drug as the cause for the immune related cytotoxic reaction may be difficult if the molecule is not generally known to be a classical cause of this reaction.
doi:10.4328/jcam.336 fatcat:a2i7jovluvh5vne5ikwgpjy2sy